Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

clogged head and ears,Loss of hearing and everything sounds muffled, please help !

I have had severe ear and head pressure for about two months now. Loss of hearing and everything sounds muffled. Head feels like a balloon and sometimes dizzy. Eyes feel heavy and have been getting bad headaches. Slight pain in both ear and lots of drainage in the back of my throat and swollen glands. COnstant popping of ears but never feel unblocked or clear. Have taken every over the counter medication and nothing helped. Then was prescribed amoxicillin 875mg but did nothing. Currently on day two of taking Avelox. Please help!
Asked On : Thu, 25 Feb 2010
Answers:  1 Views:  1583
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  Anonymous's Response

Hi.. A ENT evaluation would be  necessary.. Hearing tests and audiometry with physical examination can help in deciding the course of treatment better.. Discuss with your doctors regarding this..

Answered: Fri, 26 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor